Quadratische Semi-Ordnungen und Quadratische Formen.

A. Prestel

Mathematische Zeitschrift (1973)

  • Volume: 133, page 319-342
  • ISSN: 0025-5874; 1432-1823

How to cite


Prestel, A.. "Quadratische Semi-Ordnungen und Quadratische Formen.." Mathematische Zeitschrift 133 (1973): 319-342. <http://eudml.org/doc/171962>.

author = {Prestel, A.},
journal = {Mathematische Zeitschrift},
pages = {319-342},
title = {Quadratische Semi-Ordnungen und Quadratische Formen.},
url = {http://eudml.org/doc/171962},
volume = {133},
year = {1973},

AU - Prestel, A.
TI - Quadratische Semi-Ordnungen und Quadratische Formen.
JO - Mathematische Zeitschrift
PY - 1973
VL - 133
SP - 319
EP - 342
UR - http://eudml.org/doc/171962
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.